RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 1, Pages 47–58 (Mi mz9580)  

The convergence of trigonometric series to functions of bounded variation

K. I. Oskolkov

Moscow Physicotechnological Institute

Abstract: Necessary and sufficient conditions are derived for the convergence of a trigonometric series to a function of bounded variation on the interval $(\alpha,\beta)\subset[-\pi,\pi]$. For the case in which the coefficients satisfy certain conditions, the continuity of the sum function is investigated.

Full text: PDF file (904 kB)

English version:
Mathematical Notes, 1970, 8:1, 496–503

Bibliographic databases:

UDC: 517.5
Received: 01.07.1969

Citation: K. I. Oskolkov, “The convergence of trigonometric series to functions of bounded variation”, Mat. Zametki, 8:1 (1970), 47–58; Math. Notes, 8:1 (1970), 496–503

Citation in format AMSBIB
\Bibitem{Osk70}
\by K.~I.~Oskolkov
\paper The convergence of trigonometric series to functions of bounded variation
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 1
\pages 47--58
\mathnet{http://mi.mathnet.ru/mz9580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279516}
\zmath{https://zbmath.org/?q=an:0214.32003}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 1
\pages 496--503
\crossref{https://doi.org/10.1007/BF01093441}


Linking options:
  • http://mi.mathnet.ru/eng/mz9580
  • http://mi.mathnet.ru/eng/mz/v8/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020